# SDR ZW0A0107202

- Difficulty date: August 21, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 41,196 hours, 20,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROWS 21 TO 26.  REPLACED BROKEN CONTACT ON POWER STRIP AT THE LIGHT TRACK.
